# SDR SWAA030360

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 51,898 hours, 49,873 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB MAST HARDWARE AND BUSHING AND NR 1 TAB HINGE BUSHING PER MM.
